Does Chantix cause stomach problems?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

14 Jul 2010

If your having nausea or pain in your stomach yes this is from the chantix!

Votes: +0

14 Jul 2010

When I was on Chantix, the first few weeks, the 1 mg pills made me very nauseous, particularly in the morning on an empty stomach. The nausea was fairly intense for about 15 or 20 minutes and then would pass. I found that taking it after breakfast helped a lot. The nighttime pill I took right before bed so that if I got nauseaus theoretically I was already sleeping. One thing I will tell you to avoid… DO NOT DOUBLE UP ON PILLS. If you realize you missed your pm pill the following morning, do not take two. Just skip the missed pill completely or you will be spending the next several hours in the bathroom. I learned this the hard way. Hope this helps. Good luck!

Votes: +0
Anonymous 14 Jul 2010

Very good advice..sorry you had to experience it.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Would reclast be recommended for someone that has stomach problems?

My Doctor is recomending that I do this and I would like to hear more coments about this from indiviuals that has had this done.I have tried foximax, ...

2 answers 16 Aug 2009

What are the side effects for Chantix and is it really going to help me?

I started chantix 2 months ago. Stopped because I didn't have a repeat prescription. About 2 weeks in taking it I lost all energy that I had for ...

1 answer 21 Oct 2009

Please answer-Chantix- question?

I am extremely med sensitive and Chantix is no different. I have been taking my 2, 1 mg pills together, right before bed. I get extremely sick to my ...

2 answers 7 Apr 2010

Chantix - how to stop taking it correctly?

This is day 41 with no cigs. I started Chantix on April 12. I took it for a week; then stopped cigs and haven't had one since. I was only able ...

4 answers 29 May 2014